# SDR 2017FA0000341

- Difficulty date: August 4, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N333BD
- Make and model: Cessna 525A
- Aircraft serial: 525A0237
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Part number: OSMLS100B0503
- Condition: Loose
- Location: Wings
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INBOARD LEADING EDGE RIVETS, LH AND RH, LOOSEN AND WEAR.  SOME STEMS AND COLLARS FALL OUT.  REPLACED APPROXIMATELY 150 RIVETS,  ON EACH WING.  THIS ACFT HAS A TOTAL TIME OF 4518 HOURS AND 4149 LANDINGS.
